Follow
Jean Lafont
Jean Lafont
Professor, Mathematics Department, Ohio State University
Verified email at math.ohio-state.edu - Homepage
Title
Cited by
Cited by
Year
Simplical volume of closed locally symmetric spaces of non-compact type
JF Lafont, B Schmidt
1152006
Rigidity of high dimensional graph manifolds
R Frigerio, JF Lafont, A Sisto
Astérisque 372, 1-177, 2015
462015
EZ-structures and topological applications
FT Farrell, JF Lafont
Commentarii mathematici helvetici 80 (1), 103-121, 2005
392005
Relative hyperbolicity, classifying spaces, and lower algebraic K-theory
JF Lafont, IJ Ortiz
Topology 46 (6), 527-553, 2007
322007
The weak specification property for geodesic flows on CAT (–1) spaces
D Constantine, JF Lafont, DJ Thompson
Groups, Geometry, and Dynamics 14 (1), 297-336, 2020
292020
Roundness properties of groups
JF Lafont, S Prassidis
Geometriae Dedicata 117, 137-160, 2006
282006
4-dimensional locally CAT (0)-manifolds with no Riemannian smoothings
M Davis, T Januszkiewicz, JF Lafont
272012
Lower algebraic K-theory of hyperbolic 3-simplex reflection groups
JF Lafont, IJ Ortiz
Commentarii Mathematici Helvetici 84 (2), 297-337, 2009
242009
Strong symbolic dynamics for geodesic flows on CAT spaces and other metric Anosov flows
D Constantine, JF Lafont, DJ Thompson
Journal de l’École polytechnique—Mathématiques 7, 201-231, 2020
232020
Relating the Farrell Nil-groups to the Waldhausen Nil-groups
JF Lafont, IJ Ortiz
Walter de Gruyter 20 (3), 445-455, 2008
222008
Finiteness of maximal geodesic submanifolds in hyperbolic hybrids.
D Fisher, JF Lafont, N Miller, M Stover
Journal of the European Mathematical Society (EMS Publishing) 23 (11), 2021
212021
Blocking light in compact Riemannian manifolds
JF Lafont, B Schmidt
Geometry & Topology 11 (2), 867-887, 2007
202007
Lower algebraic K-theory of certain reflection groups
JF Lafont, BA Magurn, IJ Ortiz
Mathematical Proceedings of the Cambridge Philosophical Society 148 (2), 193-226, 2010
192010
Diagram rigidity for geometric amalgamations of free groups
JF Lafont
Journal of Pure and Applied Algebra 209 (3), 771-780, 2007
182007
Aspherical manifolds that cannot be triangulated
MW Davis, J Fowler, JF Lafont
Algebraic & Geometric Topology 14 (2), 795-803, 2014
172014
Barycentric straightening and bounded cohomology.
JF Lafont, S Wang
Journal of the European Mathematical Society (EMS Publishing) 21 (2), 2019
162019
Vanishing simplicial volume for certain affine manifolds
M Bucher, C Connell, JF Lafont
Proceedings of the American Mathematical Society 146 (3), 1287-1294, 2018
152018
A note on the characteristic classes of non-positively curved manifolds
JF Lafont, R Roy
Expositiones Mathematicae 25 (1), 21-35, 2007
152007
Rigidity of high dimensional graph manifolds
R Frigerio, JF Lafont, A Sisto
arXiv preprint arXiv:1107.2019, 2011
142011
Isomorphism versus commensurability for a class of finitely presented groups
G Arzhantseva, JF Lafont, A Minasyan
Journal of Group Theory 17 (2), 361-378, 2014
132014
The system can't perform the operation now. Try again later.
Articles 1–20